Probability

[81] Maximum independent sets on random regular graphs

Jian Ding University of Chicago Allan Sly University of California, Berkeley Nike Sun Stanford University

Probability mathscidoc:1911.43040

Gold Award Paper in 2020

Acta Mathematica, 217, (2), 263-340, 2016
[ Download ] [ 2019-11-28 15:25:24 uploaded by actaadmin ] [ 619 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Spectral Statistics of Erd{H o}s-Rényi Graphs II: Eigenvalue Spacing and the Extreme Eigenvalues

Laszlo Erdos Institute of Mathematics, University of Munich Antti Knowles Department of Mathematics, Harvard University Horng-Tzer Yau Department of Mathematics, Harvard University Jun Yin Department of Mathematics, Harvard University

Probability mathscidoc:1608.28019

Communications in Mathematical Physics, 314, (3), 587-640, 2012
[ Download ] [ 2016-08-24 09:49:01 uploaded by yinjun ] [ 618 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University Steffen Rohde University of Washington

Probability mathscidoc:1904.28001

Trans. Amer. Math. Soc., 368, 4065-4114, 2016
[ Download ] [ 2019-04-30 13:19:47 uploaded by zqchen ] [ 617 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] The local relaxation flow approach to universality of the local statistics for random matrices

Laszlo Erdos Institute of Mathematics, University of Munich Benjamin Schlein Department of Pure Mathematics and Mathematical Statistics,University of Cambridge Horng-Tzer Yau Department of Mathematics, Harvard University Jun Yin Department of Mathematics, Harvard University

Probability mathscidoc:1608.28022

Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 48, (1), 1-46, 2012
[ Download ] [ 2016-08-24 10:48:53 uploaded by yinjun ] [ 616 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27003

SIAM J. Control. Optim., 55, (6), 4227-4246, 2017
[ Download ] [ 2019-04-18 11:28:07 uploaded by Stephenyau ] [ 612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved